City-of-Pueblo-Seal wo corners


NOTICE OF MEETINGS OF THE EXECUTIVE COMMITTEE

OF THE PUEBLO CITY COUNCIL

 

A MEETING OF THE EXECUTIVE COMMITTEE OF THE PUEBLO CITY COUNCIL WILL BE HELD ON JULY 11, 2022 COMMENCING AT 5:30 P.M. IN THE CITY COUNCIL CHAMBERS, THIRD FLOOR, CITY HALL, ONE CITY HALL PLACE, PUEBLO, COLORADO 81003.  


Executive Committee meetings are special meetings of the City Council and are informal Council meetings for the purpose of receiving information and discussion among Council Members; no official action is taken at such meetings.  The public is invited to attend, but public comment is generally not received unless otherwise noted.  


Individuals requiring special accommodation are requested to please notify the ADA Coordinator of their needs at (719) 553-2295 by noon on the Friday preceding the meeting. 


THE AGENDA FOR THE EXECUTIVE COMMITTEE MEETING IS AS FOLLOWS:


AGENDA

I.

Call to Order and Welcome - Sarah Martinez, Work Session Chair

II.

Topics

1.

CITY UPDATE (5:30 PM - 5:35 PM)

PURPOSE: 

Weekly update from the Mayor's Office.

CALL TO PODIUM:

Update: Ms. Laura Solano, Chief of Staff

TIME ALLOTTED: 

5 Minutes

SUPPORTING BACKGROUND:

2.

PDPHE INTRODUCTION OF NEW PDPHE MEDICAL OFFICER (5:35 - 5:40 PM)

PURPOSE: 

Presentation to City Council. 

CALL TO PODIUM

Randy Evetts, Public Health Director

Dr. Brad Roberts, PDPHE Medical Officer

 TIME ALLOTTED: 

5 Minutes - Presentation

SUPPORTING BACKGROUND:

Presentation to City Council. 

 

3.

COMOM - COLORADO MISSION OF MERCY (5:40 - 6:05 PM)

PURPOSE: 

Presentation to City Council. 

CALL TO PODIUM

Pam Dinkfelt, Executive Director

 TIME ALLOTTED: 

15 Minutes - Presentation

10 Minutes - Questions

SUPPORTING BACKGROUND:

Presentation to City Council. 

 

4.

HUMANE SOCIETY OF THE PIKES PEAK REGION - PUEBLO CAMPUS (6:05 - 6:25 PM)

PURPOSE: 

Presentation to City Council. 

CALL TO PODIUM

Erina McGuire, Director of Operations

Lindsey Vigna, Asst. Director of Animal Law Enforcement

 TIME ALLOTTED: 

15 Minutes - Presentation

5 Minutes - Questions

SUPPORTING BACKGROUND:

Presentation to City Council. 

 

5.

COMPASS POINTE APARTMENTS (6:25 - 6:50 PM)

PURPOSE: 

Presentation to City Council. 

CALL TO PODIUM

Brenda Haddad, Development Director - Kittle Property Group Inc.

 TIME ALLOTTED: 

15 Minutes - Presentation

10 Minutes - Questions

SUPPORTING BACKGROUND:

Presentation to City Council. 

 

6.

ARPA: WASTEWATER PROJECT LIST (6:50 - 7:00 PM)

PURPOSE: 

Presentation to City Council. 

CALL TO PODIUM

Andra Ahrens, Interim Wastewater Director

 TIME ALLOTTED: 

5 Minutes - Presentation

5 Minutes - Questions

SUPPORTING BACKGROUND:

Presentation to City Council. 

 

III.

Adjournment